# SDR S9BA201805142001

- Difficulty date: May 12, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 41,179 hours, 53,452 cycles
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Processor
- Part number: 6227718004
- Part serial: 1750
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN TAXIING TO THE GATE AND BEFORE ENGINE SHUTDOWN, THE PILOTS EXPERIENCED A STRONG ELECTRICAL ODOR IN THE COCKPIT.  FOUND THE PROCESSING UNIT.
